

6 Heures V de V du GPFH



Historic Endurance - Paul Ricard Circuit – April, 7-8, 2023

28/02/2023

# USEFULL INFORMATION n°1

# Circuit / Paddock / Pit garages Access:

Thursday 6 April from 13:30 to 20:00 <u>ONLY</u> No installation on Friday

Outside these times, from Wednesday afternoon at 5.00 pm, competitors will be directed to the car park G inside the circuit (with water and electricity).

Competitors will have to leave the paddock and the boxes at the latest at 8.30am on Sunday morning, if not they will have to stay until 4.30pm.

It will be possible to park on Parking G until Monday morning.

<u>**Circuit Access / Pass Collection:**</u> All Guests and Media must present themselves at the Welcome Center located at the main entrance of the Circuit before accessing the site.

Opening hours of the Welcome Center: Friday: 7:30-16:00 - Saturday, Sunday: 8:00-13:00

Competitors will collect their passes at the administrative checks.

Spectator access from Friday 7 April at 8.30 am

## CIRCUIT

The track used will be 1CV2: 5,822km with chicane.

# **COMPETITORS OFFICE**

It will be at the Media Center 2, on the 1<sup>st</sup> floor of the building of the Paddock 2. Opening: Thursday from 16h00 to 20h00 and Friday, Saturday, Sunday from 8h30.

#### SIGNING ON

It will take place in the competitors Office on Thursday from 16h00 to 20h00 and Friday, from 8h30 up to 1 hour and 30 minutes before the driver's briefing.

Driver's briefings will take place on the 2<sup>nd</sup> floor of the Pit Building. Access will be through the reception hall.

**Pass:** Each car entered will received 8 passes, given to the competitors during the signing on. Additional competitor passes can be purchased by sending us an email to <u>contact@vdev.fr</u>.

#### TECHNICAL SCRUTINEERING

Each competitor will have to take an appointment during the signing on to bring his car to the technical local, on Thursday from 16h00 to 18h00 and Friday from 8h30 up to 1 hour and 30 minutes before the driver's briefing.

Each driver must complete a <u>drivers equipment sheet</u> to be given to the scrutineer during technical scrutineering.

#### PADDOCK - PIT BOX

**Only assistance vehicles will be allowed behind the pit box within** the limit of the space available and sharing the space with the other competitors. Camping cars, motorhomes, small trucks and trailers will be parked in a secured area outside the paddock.

**Private cars are not allowed in the paddock and must be parked in the competitor's car park from Thursday.** SHUTTLE COMPETITOR'S PARKING <-> PADDOCK: Saturday and Sunday 7h30 - 19h30

The rental price of pit box will be  $3000 \in (VAT \text{ included})$  for the weekend to divide by the number of cars in the garage. The pit allocation will be done by V de V Sports. The keys will be given at the welcome office in the Pit Building, on Thursday from 13h30 à 20h00 and Friday. Deposit: 50€ in cash or credit card.

Pit boxes must remain open every day from 12:00 to 14:00.









V de V SPORTS - 11 chemin du Bois Badeau - 91220 BRETIGNY SUR ORGE - France - Tel : +33 1 69 88 05 24 - E-Mail : contact@vdev.fr - vdev.fr



6 Heures V de V du GPFH



*Historic Endurance - Paul Ricard Circuit – April, 7-8, 2023* 

#### LENGTH

Private session (<u>not included in the entry fee</u>): Price 340 € VAT incl. / car: 1 hour (Friday: 11h05-12h05) Private session (Included in the entry fee): 1 hour (Friday: 16h50-17h50) Qualifying and night practices: 1 hour (Friday: 19h45-20h45) Race: 6 hours (Saturday: 18h00-00h00)

### TRACK WALK

Possible on Thursday between 16h00 and 18h00. (no bike, or scooter allowed)

#### **LICENCES**

Drivers must have a National or International valid race licence. In case of National race licences, drivers have to hold an authorization to participate to the race from their local ASN.

Drivers can take out a week-end licence for the event to be done on the circuit during the signing-on. They must present a medical certificate less than 6 months old and a driving licence. <u>Price</u>:  $175 \in$ 

#### FUEL / REFUELING

Each competitor must open a fuel account at the TEAM FJ Company. <u>Contact:</u> +33 (0)2 54 45 54 45 - <u>fuel@teamfj.com</u> - <u>Fuel booking form here</u>

#### TRANSPONDERS

Every car has to be fitted with a Tag Heuer by Chronelec transponder for the event. Renting is possible with the timekeeper at  $50 \notin$  / weekend (Deposit:  $300 \notin$  by cash). You can buy transponders on the ITS website, by clicking this link.

Timekeeper: Florent Renault frenault.chronometrage@orange.fr - 06 75 07 88 22

#### SIGNALETIQUE and VIDEO BROADCAST

The races will be filmed, you can find them on the website of the Grand Prix de France Historique. On this occasion, we ask you to be vigilant to the outfit and presentation of the cars in accordance with the EVIN Law. We remind you that cars and drivers participating at the event must affix the stickers and patches imposed by the Organiser onto their cars and race suits before scrutineering takes place. <u>Stickers plan here</u>.

Patches of Grand Prix de France Historique and V de V Sports are COMPULSORY on the racing suits during the whole event.

<u>Race numbers</u>: The numbers on each car must be reflecting, to be read at night. Dimensions: Figure height: 23cm - Line thickness: 3cm - Space between 2 figures: 5cm Colour: Black numbers on white background or white numbers on black background.

#### CATERING

Food Truck in the paddock, open from Friday to Sunday.

NF

The Panoramic Restaurant will be open for competitors and teams from Thursday to Sunday. **More information on the catering offer** <u>here</u>. Pre-order required via these forms **before 28 March 2023** -> <u>Pole position buffet in the</u> <u>Panoramic Restaurant</u> // <u>Catering Team Offer</u>

#### PARTNERS / SUPPLIERS

Tyres could be ordered to SODIPNEU Racing who will be on the paddock during the event for tyres fitting. <u>Contact:</u> +33 (0)4 73 83 96 26 - <u>info@sodipneu.com</u> - <u>www.sodipneu.com</u>

Stand 21 will be on the paddock during the event. Contact: Victor Piffard - Tel: +33 (0)6 08 58 18 25 - vpiffard@stand21.fr

**Oreca** will be on the paddock during the event. **Contact:** Alexis Zourray - Tel: +33 (0)6 11 93 23 63 - azourray@oreca.fr

La Passion dans la Compétition





V de V SPORTS - 11 chemin du Bois Badeau - 91220 BRETIGNY SUR ORGE - France - Tel : +33 1 69 88 05 24 - E-Mail : contact@vdev.fr - vdev.fr